# SDR UALA2011121906982

- Difficulty date: December 18, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 58,365 hours, 21,676 cycles
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 1324
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARKS DURING NR 2 ENGINE START. REPLACED STARTER, ENGINE RUN-UP CHECKED GOOD.
